# SDR QXEA2012031700237

- Difficulty date: March 17, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 8,207 hours, 9,025 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DE-ICE PRESSURE CAUTION AFTER TAKEOFF.  BOOT SET SECOND FROM RT WING TIP REMAINED INFLATED, ADVISORY LIGHT STAYED ON.  BOOTS DEFLATED AFTER APPROX 20 MINUTES. RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. PERFORMED OP'S CHECK OF DDV SYS IAW AMM TASKS 30-11-16-710-801. ALSO PERFORMED TACTILE INSPECTION OF ALL BOOTS. NO ISSUES OR DESCREPANCIES REGARDING BOOT SET SECOND FROM RT WING TIP, INTERROGATED CDS, FOUND " LOW PRESS 6B".   R & R NR 6 DDV, IAW AMM TASKS 30-11-16-000-801, 30-11-16-400-801.  OP'S CHECKED GOOD. NO CAUTIONS OR FAULTS RETURNED.  NO OTHER DEFECTS NOTED. PERFORMED FUNCTIONAL TEST OF THE AIRFRAME PNEUMATIC DEICING SYS IAW AMM TASK 30-11-00-720-801. COULD NOT DUPLICATE. RETURNED TO SERVICE.
